Alert archive / California / Wind Advisories in 2022
Wind Advisory 9, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Mar 2, 2022, 1:21 PM PST for Imperial County, Riverside County, California. It took effect at Mar 3, 2022, 7:00 PM PST. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2022, 1:21 PM PST (21:21 UTC)
- In effect from
- Mar 3, 2022, 7:00 PM PST
- Expired
- Mar 6, 2022, 7:00 AM PST
- In force
- 60 hr
- Issued by
- NWS Phoenix, AZ
Counties Imperial County, CA, Riverside County, CA
The radar
The San Diego radar (KNKX), 137 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 9.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4639 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
357 WWUS75 KPSR 022121 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 221 PM MST Wed Mar 2 2022 CAZ562-031200- /O.NEW.KPSR.WI.Y.0009.220304T0300Z-220305T0300Z/ Imperial County Southwest- 121 PM PST Wed Mar 2 2022 ...WIND ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 7 PM PST FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Southwest corner of Imperial County. * WHEN...From 7 PM Thursday to 7 PM PST Friday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
9 follow-up statements
640 WWUS75 KPSR 030809 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 109 AM MST Thu Mar 3 2022 CAZ562-032300- /O.CON.KPSR.WI.Y.0009.220304T0300Z-220305T0300Z/ Imperial County Southwest- 1209 AM PST Thu Mar 3 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM PST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Southwest corner of Imperial County. * WHEN...From 7 PM this evening to 7 PM PST Friday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
482 WWUS75 KPSR 032020 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 120 PM MST Thu Mar 3 2022 CAZ562-040830- /O.CON.KPSR.WI.Y.0009.220304T0300Z-220305T0300Z/ Imperial County Southwest- 1220 PM PST Thu Mar 3 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM PST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Southwest corner of Imperial County. * WHEN...From 7 PM this evening to 7 PM PST Friday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
875 WWUS75 KPSR 040902 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 202 AM MST Fri Mar 4 2022 CAZ562-051200- /O.EXT.KPSR.WI.Y.0009.000000T0000Z-220306T0000Z/ Imperial County Southwest- 102 AM PST Fri Mar 4 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Southwest corner of Imperial County. * WHEN...Until 4 PM PST Saturday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
428 WWUS75 KPSR 042021 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 121 PM MST Fri Mar 4 2022 CAZ562-051400- /O.CON.KPSR.WI.Y.0009.000000T0000Z-220306T0000Z/ Imperial County Southwest- 1221 PM PST Fri Mar 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Southwest corner of Imperial County. * WHEN...Until 4 PM PST Saturday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
148 WWUS75 KPSR 050909 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 209 AM MST Sat Mar 5 2022 CAZ563>567-052115- /O.EXB.KPSR.WI.Y.0009.220305T1900Z-220306T0300Z/ Salton Sea-Chuckwalla Mountains-Imperial County Southeast- Imperial County West-Imperial Valley- Including the cities of Desert Shores, Imperial Hot Mineral Springs, Coolidge Springs, Salton City, Winona, Coyote Wells, Plaster City, El Centro, Calexico, Alamorio, and Brawley 109 AM PST Sat Mar 5 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Salton Sea, Chuckwalla Mountains, Southeastern Imperial County, Western Imperial County and Imperial Valley. * WHEN...From 11 AM this morning to 7 PM PST this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along north-south oriented roads. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ562-052115- /O.EXT.KPSR.WI.Y.0009.000000T0000Z-220306T1500Z/ Imperial County Southwest- 109 AM PST Sat Mar 5 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM PST SUNDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Southwest corner of Imperial County. This includes portions of Interstate 8 near Devils Canyon. * WHEN...Until 7 AM PST Sunday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along north-south oriented roads. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
029 WWUS75 KPSR 051517 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 817 AM MST Sat Mar 5 2022 CAZ562-060330- /O.NEW.KPSR.DU.Y.0007.220305T1517Z-220306T0300Z/ /O.CON.KPSR.WI.Y.0009.000000T0000Z-220306T1500Z/ Imperial County Southwest- 717 AM PST Sat Mar 5 2022 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY... * WHAT...For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. For the Wind Advisory, west winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Southwest corner of Imperial County. * WHEN...For the Blowing Dust Advisory, until 7 PM PST this evening. For the Wind Advisory, until 7 AM PST Sunday. * IMPACTS...Hazardous driving conditions due to reduced visibility. Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, pull aside, stay alive. A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ563>567-060300- /O.NEW.KPSR.DU.Y.0007.220305T1517Z-220306T0300Z/ /O.EXT.KPSR.WI.Y.0009.220305T1517Z-220306T0300Z/ Salton Sea-Chuckwalla Mountains-Imperial County Southeast- Imperial County West-Imperial Valley- Including the cities of Desert Shores, Imperial Hot Mineral Springs, Coolidge Springs, Salton City, Winona, Coyote Wells, Ocotillo, Plaster City, El Centro, Calexico, Alamorio, and Brawley 717 AM PST Sat Mar 5 2022 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. For the Wind Advisory, west winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Salton Sea, Chuckwalla Mountains, Southeastern Imperial County, Western Imperial County and Imperial Valley. * WHEN...Until 7 PM PST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, pull aside, stay alive. A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
046 WWUS75 KPSR 052128 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 228 PM MST Sat Mar 5 2022 CAZ562-061200- /O.EXT.KPSR.DU.Y.0007.000000T0000Z-220306T0600Z/ /O.CON.KPSR.WI.Y.0009.000000T0000Z-220306T1500Z/ Imperial County Southwest- 128 PM PST Sat Mar 5 2022 ...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY... * WHAT...For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. For the Wind Advisory, west winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Southwest corner of Imperial County. * WHEN...For the Blowing Dust Advisory, until 10 PM PST this evening. For the Wind Advisory, until 7 AM PST Sunday. * IMPACTS...Hazardous driving conditions due to reduced visibility. Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, pull aside, stay alive. A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ563>567-060600- /O.EXT.KPSR.DU.Y.0007.000000T0000Z-220306T0600Z/ /O.EXT.KPSR.WI.Y.0009.000000T0000Z-220306T0600Z/ Salton Sea-Chuckwalla Mountains-Imperial County Southeast- Imperial County West-Imperial Valley- Including the cities of Desert Shores, Imperial Hot Mineral Springs, Coolidge Springs, Salton City, Winona, Coyote Wells, Ocotillo, Plaster City, El Centro, Calexico, Alamorio, and Brawley 128 PM PST Sat Mar 5 2022 ...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. For the Wind Advisory, west winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Salton Sea, Imperial Valley, Western Imperial County, Southeastern Imperial County and Chuckwalla Mountains. * WHEN...Until 10 PM PST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, pull aside, stay alive. A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
782 WWUS75 KPSR 060603 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 1103 PM MST Sat Mar 5 2022 CAZ563>567-060715- /O.EXP.KPSR.DU.Y.0007.000000T0000Z-220306T0600Z/ /O.EXP.KPSR.WI.Y.0009.000000T0000Z-220306T0600Z/ Salton Sea-Chuckwalla Mountains-Imperial County Southeast- Imperial County West-Imperial Valley- Including the cities of Desert Shores, Imperial Hot Mineral Springs, Coolidge Springs, Salton City, Winona, Coyote Wells, Ocotillo, Plaster City, El Centro, Calexico, Alamorio, and Brawley 1003 PM PST Sat Mar 5 2022 ...BLOWING DUST ADVISORY HAS EXPIRED... ...WIND ADVISORY HAS EXPIRED... Windy conditions have dissipated and strong winds are no longer expected. Accordingly, blowing dust is no longer expected as well. $$ CAZ562-061500- /O.EXP.KPSR.DU.Y.0007.000000T0000Z-220306T0600Z/ /O.CON.KPSR.WI.Y.0009.000000T0000Z-220306T1500Z/ Imperial County Southwest- 1003 PM PST Sat Mar 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY... ...BLOWING DUST ADVISORY HAS EXPIRED... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Southwest corner of Imperial County including Mountain Springs Grade along I-8. * WHEN...Until 7 AM PST Sunday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ AJ
480 WWUS75 KPSR 061510 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 810 AM MST Sun Mar 6 2022 CAZ562-061615- /O.EXP.KPSR.WI.Y.0009.000000T0000Z-220306T1500Z/ Imperial County Southwest- 710 AM PST Sun Mar 6 2022 ...WIND ADVISORY HAS EXPIRED... Although an occasionally strong wind gust may occur, speeds are becoming weaker and will follow a downward trend through the rest of the morning. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 2, 9:44 AM PST, 3 hours 37 minutes earlier.
Area forecast discussion, Mar 2, 9:44 AM PST, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 1044 AM MST Wed Mar 2 2022 .UPDATE...Updated Aviation Discussion. && .SYNOPSIS... Temperatures will remain above normal through Thursday with afternoon highs mainly in the mid 80s across the lower deserts. A cold front will then move through the region early on Friday bringing temperatures down to and then even below normal over the weekend. Breezy to locally windy conditions will also return, particularly on Friday and Saturday. Friday and Saturday may also bring some scattered light showers, but chances for measurable rainfall is mostly below 30%. && .DISCUSSION... An expansive upper level ridge now encompasses all of the Western U.S. with 500mb heights as high as 580dm over the Desert Southwest, or around 90% of climo for the period. Temperatures have warmed considerably over the past several days and will warm another few degrees today with forecast highs mostly between 85-87 degrees. The dry and unseasonably warm conditions will persist into Thursday, but an upper level trough currently west of northern California will near the southern California coast and begin to lower our heights aloft over our region. However, very warm air will remain entrenched in the lower levels through Thursday resulting in comparable high temperatures to today. The approaching trough will bring a return to breezy to windy conditions across southeast California and southwest Arizona with Imperial County potentially seeing advisory level wind gusts as early as Thursday evening. The upper level trough is seen deepening Thursday night into early Friday as it moves into southern California, while also helping to advect at least some but still quite minimal low and mid level moisture into our region. An eastward propagating cold front will also impact the area early Friday before the main upper level low moves into Arizona. Plenty of system dynamics will be in place for any potential showers that may develop, but moisture looks to be the limiting factor. The 00Z model run suite is a bit more optimistic with light shower chances across south-central Arizona and the Arizona high terrain with the latest NBM showing 20-30% PoPs over most of Phoenix, generally less than 15% over the rest of the lower deserts, and considerably higher across the Arizona high country. Friday will also be fairly windy with gusts in most places between 20-30 mph to possibly around 40 mph across portions of southeast California. The post cold frontal air will be noticeably cooler on Friday with highs falling back into the upper 60s to lower 70s. The unsettled weather will continue at least through the upcoming weekend as large scale troughing will remain in place, while at least two more shortwave troughs drop out of the northwest. Ensembles favor a drier path across California/Nevada for these weekend into next Monday disturbances, so precipitation chances are likely to be even more limited compared to Friday. Winds should also be comparably windy on Saturday as Friday, before diminishing some Sunday into Monday. Temperatures will also cool further over the weekend with highs likely falling into the mid 60s across the lower deserts, or around 10 degrees below normals. Model uncertainty increases into the middle of next week, so it is a bit early to tell when temperatures will return back to normal, but it could be as early as next Wednesday. && .AVIATION...Updated at 1744Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT and Southeast California/Southwest Arizona including KIPL and KBLH: No aviation concerns are expected through the TAF period. Light winds, mostly below 8 kts, will generally favor normal diurnal cycles through the period. Because of the light gradient, occasional periods of variability and calm conditions are expected. We will see an increase in high clouds this afternoon with a few mid-level clouds aoa 15 kft moving in later tonight. && .FIRE WEATHER... Friday through Tuesday: A cold front will move through on Friday bringing cooler temperatures, breezy to locally windy conditions, and a modest increase in moisture. Scattered showers will also be possible later Friday, but wetting rains are not likely. Breezy to locally windy conditions will persist into Saturday, while temperatures fall to below normal. The unsettled weather is expected to prevail into early next week with at least one more mostly dry weather disturbance moving through the region with daytime breeziness likely. Minimum humidities will mostly be in a 20-30% range Friday through Sunday before dropping into the teens early next week. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && Visit us on Facebook, Twitter, and at weather.gov/phoenix DISCUSSION...Kuhlman AVIATION...Smith/Feldkircher FIRE WEATHER...Kuhlman
Nearby
Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.